# SDR AWXA200300116

- Difficulty date: January 26, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK 3 EACH .2500 INCH CRACKS WERE FOUND ON 178 FORWARD BULKHEAD, LEFT SIDE, WL 213, LBL 11. MAINTENANCE STOP DRILLED CRACKS, ENLARGED HOLES, AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED DOUBLERS AND FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 210, PG. 275. INSTALLED FILLET SEAL IAW B737-300 SRM 51-20-05.
